Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 336, NWS Shreveport, LA

December 25, 20125 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Dec 25, 2012, 12:37 PM CST for 5 parishes in Louisiana. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 25, 2012, 12:37 PM CST (18:37 UTC)
Expired
Dec 25, 2012, 1:30 PM CST
In force
53 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Ouachita Parish, LA, Winn Parish, LA

What was reported inside it

TimeReportWhereRemark
Dec 25, 12:45 PM CSTTSTM WND DMGBrownsville-Bawcomville, LATREE DOWN ON EVERGREEN STREET
Dec 25, 12:51 PM CSTTSTM WND DMGColumbia, LATREE DOWN ACROSS HWY 165

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 25, 9:02 AM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
361 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WUUS54 KSHV 251837
SVRSHV
LAC021-043-059-073-127-251930-
/O.NEW.KSHV.SV.W.0336.121225T1837Z-121225T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1237 PM CST TUE DEC 25 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF COLUMBIA...
  EASTERN GRANT PARISH IN NORTH CENTRAL LOUISIANA...
  LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHERN OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF BROWNSVILLE-BAWCOMVILLE...
  EASTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 130 PM CST

* AT 1237 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  NEAR WEST MONROE...ONTO NEAR CHATHAM AND COLFAX LOUISIANA...MOVING 
  EAST AT 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK 
ROTATION WITHIN THIS LIEN OF STORMS. WHILE NOT IMMEDIATELY LIKELY...A 
TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT 
OR SMALL INTERIOR ROOM.

&&

LAT...LON 3207 9192 3193 9189 3192 9200 3135 9200
      3134 9200 3135 9209 3147 9220 3138 9266
      3215 9238 3215 9231 3232 9231 3241 9242
      3249 9241 3251 9191 3237 9200 3229 9202
      3227 9198 3218 9197 3217 9190 3210 9186
TIME...MOT...LOC 1837Z 268DEG 42KT 3241 9232 3221 9224
          3196 9231 3179 9241

$$

13
1 follow-up statement
998 
WWUS54 KSHV 251919
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
119 PM CST TUE DEC 25 2012

LAC021-043-073-127-251928-
/O.CAN.KSHV.SV.W.0336.000000T0000Z-121225T1930Z/
OUACHITA LA-GRANT LA-CALDWELL LA-WINN LA-
119 PM CST TUE DEC 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR WINN...CALDWELL...GRANT AND
OUACHITA PARISHES IS CANCELLED...

LAT...LON 3135 9209 3144 9217 3146 9217 3147 9221
      3149 9221 3149 9224 3193 9209 3192 9200
      3134 9200
TIME...MOT...LOC 1918Z 268DEG 42KT 3242 9175 3222 9167
          3189 9198 3149 9215

$$

LAC059-251930-
/O.CON.KSHV.SV.W.0336.000000T0000Z-121225T1930Z/
LA SALLE LA-
119 PM CST TUE DEC 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CST
FOR LA SALLE PARISH...

AT 118 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE FROM JUST EAST OF JENA...SOUTH ACROSS CATAHOULA 
LAKE INTO THE EXTREME SOUTHERN PORTION OF LASALLE PARISH. THIS LINE 
OF STORMS CONTINUE TO MOVE EAST NEAR 50 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK 
ROTATION WITHIN THIS LINE OF STORMS. WHILE NOT IMMEDIATELY LIKELY...A 
TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT 
OR SMALL INTERIOR ROOM.

&&

LAT...LON 3135 9209 3144 9217 3146 9217 3147 9221
      3149 9221 3149 9224 3193 9209 3192 9200
      3134 9200
TIME...MOT...LOC 1918Z 268DEG 42KT 3242 9175 3222 9167
          3189 9198 3149 9215

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 25, 12:27 PM CST, 10 minutes earlier.

Area forecast discussion, Dec 25, 12:27 PM CST, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1227 PM CST TUE DEC 25 2012

.UPDATE...
ZONE UPDATE JUST SENT TO CANCEL SVR WATCH #693 FOR E TX/EXTREME NW
LA/UNION COUNTY AR AS THE SQUALL LINE HAS ACCELERATED E INTO
NCNTRL LA. DRIER AND MORE STABLE AIR IS RAPIDLY WORKING ITS WAY E
BEHIND THE LINE ASSOCIATED WITH THE DRY SLOTTING EVIDENT ON THE
WATER VAPOR IMAGERY BENEATH THE CENTER OF THE CLOSED LOW ALONG THE
RED RIVER OF SRN OK/N TX.

ALSO MADE MINOR CHANGES TO POPS OVER E TX/WRN LA AS WELL TO
COINCIDE WITH THE DIMINISHING RAINFALL TRENDS...ALTHOUGH THIS
SHOULD FILL IN A BIT LATER FOR THE WRAP AROUND PRECIPITATION NEAR
THE LOW CENTER. NO OTHER CHANGES ATTM.

15

&&

.PREV DISCUSSION... /ISSUED 1028 AM CST TUE DEC 25 2012/

DISCUSSION...
QUITE A FEW UPDATES THIS MORNING. FIRST OF ALL...EXPANDED THE
WINTER STORM WARNING TO INCLUDE RED RIVER AND BOWIE COUNTIES IN NE
TX...AS WELL AS LITTLE RIVER...SEVIER...AND HOWARD COUNTIES IN SW
AR AS THE SHORT TERM PROGS ARE IN GOOD AGREEMENT WITH THE CENTER
OF THE 500MB LOW TRACKING A LITTLE FARTHER S ACROSS NNE TX LATER
THIS AFTERNOON/EVENING. COLD SUBFREEZING AIR WILL BEGIN TO SPILL
SE ACROSS SE OK/SW AR/EXTREME NE TX LATE THIS AFTERNOON...RESULTING
IN A QUICK CHANGEOVER OVER THESE AREAS. DID BEEF UP SNOWFALL
ACCUMULATIONS TO 4-6 INCHES OVER THE WARNING AREA...ALTHOUGH AREAS
OVER NRN MCCURTAIN COUNTY MAY SEE ACCUMULATIONS NEARING 8 INCHES.
ALSO EXPANDED THE WINTER WEATHER ADVISORY TO INCLUDE THE REMAINDER
OF THE SW AR COUNTIES EXCEPT UNION COUNTY...AS SNOWFALL
ACCUMULATIONS OF 1-3 INCHES ARE EXPECTED OVER THESE AREAS. MAY
HAVE TO EXPAND THE ADVISORY FARTHER S ACROSS NE TX AND UNION
COUNTY LATER THIS AFTERNOON...DEPENDING UPON THE SPEED OF THE
ARRIVAL OF THE SUBFREEZING TEMPS AS THE PRECIPITATION CHANGES
OVER.

ALSO ADDED SE OK/ADJACENT SW AR INTO THE LAKE WIND ADVISORY
TODAY...AS THE STRENGTHENING PRESSURE GRADIENT HAS RESULTED IN
CRITERIA BEING MET THIS MORNING.

REGARDING THE SVR THREAT...SVR WATCH #693 IS IN EFFECT UNTIL 22Z
FOR E TX/N LA ALONG/S OF I-20...AS WELL AS UNION COUNTY AR. MAIN
THREAT WILL BE HAIL FROM THESE ELEVATED STORMS ROOTED WELL N OF
THE WARM FRONT...WHICH EXTENDS ALONG A LFK...TO ACP...TO N OF A
BTR AND MCB LINE AS OF 16Z. GIVEN THE FARTHER S TRACK OF THE COLD
CORE LOW...THIS AND THE ONGOING CONVECTION SHOULD KEEP THE FRONT
FROM MOVING VERY FAR N INTO NCNTRL LA...WITH GOOD AGREEMENT
AMONGST THE PROGS OF NEAR A OCH...TO IER AND OLLA/COLUMBIA LINE BY
EARLY/MID AFTERNOON. THIS WOULD KEEP THE ISOLATED TORNADO/DAMAGING
WIND THREAT ALONG/S OF THE FRONT AS WELL...MAINLY ACROSS S LA/MS.

VERY LITTLE CHANGES NEEDED TO GOING POPS AND TEMPS...ALTHOUGH AN
ISOLATED FLASH FLOOD THREAT WILL BE POSSIBLE ACROSS DEEP E TX/NW
LA AS THE STRONGER STORMS HAVE TRAINED FOR A COUPLE OF HOURS OVER
THE SAME AREAS...RESULTING IN AMOUNTS OF 1-3 INCHES OVER THESE
AREAS SINCE EARLY THIS MORNING. BUT WITH DRY SLOTTING SPREADING E
BENEATH THE CLOSED 500MB LOW THIS AFTERNOON...THIS CONVECTION
SHOULD SPREAD ENE OVER AREAS THAT HAVE NOT SEEN AS MUCH
RAIN...AND CAN THUS TAKE THIS ADDITIONAL RAINFALL.

ENTIRE SUITE OF PRODUCTS...ADVISORIES...AND WARNING ARE NOW
AVAILABLE.

15

AVIATION...
A NEARLY STATIONARY FRONTAL SYSTEM THAT WILL EDGE NORTH TO NEAR A
KLFK TO KAEX LINE THIS AFTERNOON WILL CONTINUE TO CONTRIBUTE TO
WIDESPREAD SHOWERS AND THUNDERSTORMS. EXPECT PERIODS OF IFR CIGS AND
VSBYS DUE TO RAIN AND FOG AREA WIDE THROUGHOUT THE AFTERNOON INTO
THE EVENING. COLD AIR WILL BEGIN TO SPILL SOUTHWARD INTO THE REGION
LATE THIS AFTERNOON INTO THE EVENING...BRINGING IFR FLIGHT
CONDITIONS DUE TO SNOW...ACROSS SOUTHEAST OKLAHOMA AND ADJACENT
NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. SURFACE WINDS WILL INCREASE
AS A PRESSURE GRADIENT TIGHTENS WITH SPEEDS BECOMING NORTHWEST 15 TO
25 KNOTS WITH HIGHER GUSTS AS THE COLDER AIR ARRIVES TONIGHT.
TSTMS TODAY WILL PRODUCE WIDESPREAD MODERATE TO SEVERE TURBULENCE
ACROSS THE REGION. /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  29  41  26  49  40 /  50  10   0  10  20
MLU  33  41  25  51  39 /  50  10   0  10  20
DEQ  22  32  19  41  30 /  70  10   0  10  10
TXK  25  37  22  44  36 /  60  10   0  10  20
ELD  29  41  21  46  35 /  60  10   0  10  20
TYR  25  37  23  49  39 /  30  10   0  10  20
GGG  27  38  23  49  39 /  30  10   0  10  20
LFK  31  43  26  53  45 /  20  10   0  10  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: ARZ050-051-059-070.

     LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY
     FOR THE FOLLOWING ZONES: ARZ060-061-071>073.

     WINTER STORM WARNING UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: ARZ050-051-059.

     WINTER WEATHER ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE
     FOLLOWING ZONES: ARZ060-061-070>072.

LA...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: LAZ001-002-010.

     LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY
     FOR THE FOLLOWING ZONES: LAZ003>006-011>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: OKZ077.

     WINTER STORM WARNING UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     WINTER STORM WARNING UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: TXZ096-097.

     WINTER WEATHER ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE
     FOLLOWING ZONES: TXZ108>112.

&&

15
Hazardous weather outlook, Dec 25, 11:39 AM CST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1139 AM CST TUE DEC 25 2012

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-124>126-
136>138-261200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
1139 AM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A STRONG UPPER LEVEL STORM SYSTEM WILL PROGRESS EAST ACROSS NORTH
TEXAS THIS AFTERNOON AND ACROSS THE REGION THIS EVENING...WITH
AREAS OF RAIN GRADUALLY CHANGING OVER TO SNOW LATE THIS AFTERNOON
THROUGH THIS EVENING AS COLDER SUBFREEZING AIR BEGINS TO SPREAD
SOUTHEAST BEHIND THIS SYSTEM. SNOWFALL ACCUMULATIONS OF FOUR TO
SIX INCHES WILL BE POSSIBLE MAINLY NORTH OF A CLARKSVILLE AND NEW
BOSTON TEXAS...TO ASHDOWN AND NASHVILLE ARKANSAS LINE...WITH
ISOLATED AMOUNTS NEARING EIGHT INCHES POSSIBLE ACROSS NORTHERN
MCCURTAIN COUNTY OKLAHOMA. THE SNOW THAT DOES ACCUMULATE ON THE
ELEVATED SURFACES SUCH AS TREES AND POWER LINES MAY ALSO
CONTRIBUTE TO SPORADIC POWER OUTAGES...AS NORTH NORTHWEST WINDS
INCREASE AND BECOME GUSTY ONCE THE PRESSURE GRADIENT TIGHTENS IN
WAKE OF THE DEPARTING AREA OF SURFACE LOW PRESSURE THAT WILL LIFT
NORTHEAST ACROSS CENTRAL AND NORTHEAST LOUISIANA.

FARTHER SOUTH ALONG THE INTERSTATE 30 AND 20 CORRIDOR OF NORTHEAST
TEXAS AND SOUTHWEST ARKANSAS...SNOW ACCUMULATIONS OF ONE TO THREE
INCHES IS EXPECTED...MAINLY NORTH OF A TYLER TEXAS...TO TEXARKANA...
LEWISVILLE AND MAGNOLIA ARKANSAS LINE. LOOK FOR THE SNOW TO BEGIN
TO TAPER OFF FROM WEST TO EAST LATE TONIGHT AS THIS STORM SYSTEM
LIFTS NORTHEAST OUT OF THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...MAY BE NEEDED THIS EVENING AND TONIGHT FOR
SNOWFALL ACCUMULATION REPORTS ACROSS THE AREA.

LAZ001>006-010>014-017>022-TXZ149>153-165>167-261200-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-
ANGELINA-SAN AUGUSTINE-SABINE TX-
1139 AM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A STRONG UPPER LEVEL STORM SYSTEM WILL PROGRESS EAST ACROSS NORTH
TEXAS THIS AFTERNOON AND ACROSS THE REGION THIS EVENING.
MEANWHILE...A WARM FRONT WILL LIFT NORTH AHEAD OF THIS SYSTEM INTO
THE SOUTHERN SECTIONS OF NORTHCENTRAL LOUISIANA THIS AFTERNOON.
STRONG LARGE SCALE FORCING AHEAD OF THIS STORM SYSTEM COUPLED WITH
THE STRONG INSTABILITY AT THE SURFACE AND ALOFT NEAR AND NORTH OF
THE FRONT WILL RESULT IN THE POTENTIAL FOR SEVERE THUNDERSTORMS
THIS AFTERNOON OVER PORTIONS OF EXTREME EASTERN TEXAS AND
NORTHCENTRAL LOUISIANA. SEVERE THUNDERSTORMS THAT ARE ROOTED NEAR THE
FRONT WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE
HAIL...AND ISOLATED TORNADOES...WHILE THE STRONGER STORMS NORTH OF
THE FRONT BUT IN THE COOLER SURFACE AIR WILL BE CAPABLE OF
PRODUCING LARGE HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE
IN THE STRONGER STORMS...WITH SOME CELL TRAINING POSSIBLY
PRODUCING MINOR FLOODING OF LOW LYING...POOR DRAINAGE AREAS.

MUCH COLDER AIR WILL BEGIN TO FILTER SOUTHEAST INTO THE REGION
THIS EVENING...WITH SOME OF THE WRAP AROUND RAINS ASSOCIATED NEAR
THE CENTER OF THIS STORM SYSTEM POSSIBLY CHANGING OVER TO A WINTRY
MIX OF RAIN AND SNOW THIS EVENING AND OVERNIGHT GENERALLY ALONG
AND NORTH OF THE INTERSTATE 20 CORRIDOR OF EAST TEXAS AND NORTH
LOUISIANA ALONG AND NORTH OF A JACKSONVILLE...HENDERSON...AND
CARTHAGE TEXAS...TO STONEWALL AND MONROE LOUISIANA LINE.
HOWEVER...LITTLE IF ANY SNOW ACCUMULATIONS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL BE NEEDED THIS AFTERNOON ACROSS MAINLY THE
SOUTHERN SECTIONS OF NORTHCENTRAL LOUISIANA.

15

In the hours before

Local storm report, Dec 25, 11:51 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1151 AM CST TUE DEC 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     TSTM WND DMG     LUFKIN                  31.33N 94.73W
12/25/2012                   ANGELINA           TX   LAW ENFORCEMENT

            TREES DOWN ON OAKWOOD ROAD IN LUFKIN

&&

25
Local storm report, Dec 25, 11:54 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1154 AM CST TUE DEC 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     CHIRENO                 31.50N 94.35W
12/25/2012                   NACOGDOCHES        TX   LAW ENFORCEMENT

            TREE DOWN ON FM 95

&&

25
Local storm report, Dec 25, 12:05 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1205 PM CST TUE DEC 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     TSTM WND DMG     SAN AUGUSTINE           31.53N 94.11W
12/25/2012                   SAN AUGUSTINE      TX   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ON BLAND LAKE RD

&&

WCM
Local storm report, Dec 25, 12:07 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1207 PM CST TUE DEC 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     TSTM WND DMG     CENTER                  31.79N 94.18W
12/25/2012                   SHELBY             TX   LAW ENFORCEMENT

            TREES DOWN ON HWY 7 AND HWY 96

&&

WCM
Local storm report, Dec 25, 12:30 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1230 PM CST TUE DEC 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TSTM WND DMG     COUSHATTA               32.02N 93.34W
12/25/2012                   RED RIVER          LA   EMERGENCY MNGR

            TREE DOWN ON HWY 71 JUST SOUTH OF CROSSROADS

&&

WCM
Local storm report, Dec 25, 12:33 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1233 PM CST TUE DEC 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     TSTM WND DMG     7 S HEMPHILL            31.24N 93.85W
12/25/2012                   SABINE             TX   LAW ENFORCEMENT

            TREE DOWN ACROSS FM 2343 NEAR YELLOWPINE

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 1:39 AM CSTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more28 hr
Dec 25, 5:18 AM CSTSevere Thunderstorm WarningSHVGrant, LaSalle42 min
Dec 25, 11:00 AM CSTSevere Thunderstorm WarningSHVSabine45 min
Dec 25, 11:22 AM CSTSevere Thunderstorm WarningSHVNatchitoches, Red River53 min
Dec 25, 12:02 PM CSTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Winn58 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.